# SDR UPS04242852

- Difficulty date: July 2, 2004
- Submitted: August 4, 2004
- Operation: Air carrier
- Aircraft: N947UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19722
- Aircraft time: 64,253 hours, 47,110 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Cracked
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, CRACK ON I/B MID FLAP LOWER T/E SKIN AT I/B AFT FLAP ACTUATING ROD CUTOUT O/B AFT CORNER (LT).  HFEC CONFIRMED CRACK AND MARKED END.  DAMAGED AREA TRIMMED OUT IAW SRM 51-10-1.  REPAIR CARRIED OUT IAW AAAE EO 2004-068-006.
